# SDR DXTA2021082447640

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 4,308 hours, 2,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WHEN PLANE POWERED UP WITHIN 20 MINS OF SHUTDOWN, THE FOLLOWING EMERGENCY LIGHTS FAILED TO ILLUMINATE: FLOOR SEAT 5 & 8, OVER WIND RIGHT SIDE, AND OVERHEAD SEAT 7 (VERY DIM) WHEN APU STARTED , ALL LIGHTS ILLUMINATED BUT EXTINGUISHED SHORTLY AFTER SHUTDOWN.
